MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that approximately 9 years after an intraocular lens (iol) implant procedure, the patient was having a lot of allergies and noticed a changed in her vision.The patient went to the emergency room (er) and received unspecified allergy medications but had not seen any improvement in her vision.The patient decided that she would see an eye care professional (ecp) about her issues and for an overall exam.She cannot tell if blurry vision was in both eyes (ou), or just one eye.She only had an implant card for 1 eye.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.The reporter was the patient.It was indicated that the lenses were implanted in 2015.Patient stated they have been having a lot of allergy issues and noticed a change in their vision.Patient decided to see an ecp about their issues and for an overall exam.Patient cannot tell if blurry vision is ou, or just one eye.Surgeon replied and has not seen patient for an exam since 2015.Patient did not provide any additional information on their ecps.No further information has been provided.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested, but no further information is available.

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18824443
Report Number1119421-2024-00370
Device Sequence Number19575868
Product Code MJP
UDI-Device Identifier00380652250436
UDI-Public00380652250436
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberSN6AT4
Device Catalogue NumberSN6AT4.205
Device Lot Number12313896
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale